# SDR 97FDEA00318

- Difficulty date: June 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N503FE
- Make and model: Boeing 727-25
- Aircraft serial: 18286
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C3628024
- Condition: Cracked
- Location: Bs 783.95
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0290 009, CRACK NOTED ON FRAME AT BS 783.95, WL 206, RBL 64 (CRACK GOING INTO FRAME RADIUS).  *S/D*  ACCOMPLISHED 783.95, FRAME REPAIR PER EO 7-5310-7-3367B AND FED-EX SRM 51-10-1, 51-30-10, 51-30-2.
